Stomach Problems On Cycle

Discussion in 'Women and Steroids - Open to Everyone' started by psychosis2020, Apr 7, 2019.

  1. psychosis2020

    psychosis2020 Junior Member

    My wife has several Var cycles under her belt 6-8 weeks between 10-20mg which give good results and no signs of virilization.

    She started running a new cycle after a 8 week break since last about 5 weeks ago.

    As she has ran a few cycles already without any negative sides wanted to experiment with some other compounds so it has worked out like this;

    WK 1-8: Var 10mg ED
    WK 1-8: Proviron 12.5 mg ED
    WK 2-8: Test Prop 10 MG EOD done this via IM and SubQ
    WK 2-8: GH 1iu ED

    The prop was added not just from a training perspective but also well being as she has suffered from low energy, trouble sleeping, anxiety and low libido for the past 10 years so wanted to see if it would improve these areas and so for so good as improvements across the board (she's 38 and we did bloods prior to this and came within range but wanted to try Prop as quick in and out). After cycle we were hoping to lower dose and keep it going as form of TRT (she's pre-menopausal).

    GH was added in for well being / anti-aging and fat loss etc.

    There have been none of the typical negative sides of virilization and she's smashing it in the gym and feels generally great.

    The big issue she has had for the past 2 weeks (we are at start of week 5) is she is having stomach problems having to go to the toilet several times a day sometimes diarrhoea sometimes just lumpy but not the normal consistency, she says that it is sometimes a green colour (sorry for the gross description). We have tried over the counter medications like Immodium (Loperamide) and after 5 doses was still no improvement so stopped using it.

    Obviously this could be a bug but as it is getting on to the start of 3rd week now not sure if it is related to the cycle. We've stopped the Var and the GH a few days ago to see if an improvement but not as yet.

    Just wandered if anyone had any ideas of what it could be as I know estrogen and progesteron can have an impact on bowel movements. I've looked into testosterone and can't see anywhere were it says would cause the symptoms she is experiencing. She's going to go to doctors but obviously don't at this stage want to mention the things she has taken, especially if it doesn't end up being related.

    Any feedback would be much appreciated.
     
  2. Evom1

    Evom1 Member

    Well..... Since we're talking about bowel issues, what's her diet? Her actual diet not her macros. What's her water intake? Fiber intake? What's she taking for a probiotic? Digestive enzymes?
     
  3. psychosis2020

    psychosis2020 Junior Member

    She normally has something like this;

    08:00 Smoothie Whey Protein / Oats / Bannana / Greek Yoghurt / Milk

    10:00 PWO Whey Protein Shake / Maltodextrin

    11:00 Steak / Chicken with Root Mash

    14:00 Shake Whey Isolate / Collagen Protein Bannana

    16:00 Chicken Steaks / Chips / Baked Beans

    19:00 Salmon Fillets

    Thing is diet hasn't changed massively pre-cycle to this although increased protein through shakes. We have cut this out the past week to see if that was issue but still the same.

    We've added a few different probiotics in the past few days but of yet no improvement although realise that may take some time. Not got any digestive enzymes but will look into that. Any other ideas (thanks for your input it's driving her crazy)?
     
  4. psychosis2020

    psychosis2020 Junior Member

    Looking at the probiotics they include these strains;

    Lactobacillus Rosell
    Bifodobacterium Rosell
    Bacillus Coagulans
    Lactobacillus bulgaricus
    Streptococcus thermophilus
    Lactobacillus Casei Shirota
     
  5. rpbb

    rpbb Member AnabolicLab.com Supporter

    Gee, no vegetables or carbs. Sounds way out of balance with excessive protein.
     
  6. Dr JIM

    Dr JIM Member

    Unless these compounds are pharmaceuticals I would stop them all!


    What did her docs suggest she do?
    Were stool cultures obtained?
    Were her stools positive for blood?

    Has she had a fever hx of recent travel or has she been on ANTIBIOTICS recently?

    FIVE weeks of diarrhea and abd cramps sure sounds like a MEDICAL ISSUE to me.


    jim
     
  7. psychosis2020

    psychosis2020 Junior Member

    Jim thanks for your feedback she has made an appointment to see Dr. It's not been 5 weeks this is the 3rd week and it has improved slightly.

    From what she has told me I don't think it's diarrhea per say just more bowel movements than normal. She doesn't eat a lot of fibre and usually only goes 1 a day or 1 every 2 days so going a few times a day is unusual for her.

    We've stoped most and just tapering the Prop down so out of her system for Dr's appointment.
     
  8. psychosis2020

    psychosis2020 Junior Member

    This was just one day but root mash is vegetables (it's not potato) its carrot and swede, baked beans (not ideal but no added sugar and also a vegetable.

    Oats, bananas, potatoes and maltodextrin would in mind be considered carbs.

    I'm not saying the diet is perfect by any means but bear in mind she has a fast metabolism and struggles gaining but also eating so whilst somethings are not ideal most of the meals above include either protein and carbs or fats (or both).
     
  9. rpbb

    rpbb Member AnabolicLab.com Supporter

    I'd dump the protien shakes and go back to a conventional diet, and if that doesnt work, see a doctor
     
  10. Proviron jacks up my stomach but I have UC and most orals do that to me.
     
  11. psychosis2020

    psychosis2020 Junior Member

    Thanks for info, how quickly do you notice the change to your stomach starting the orals / proviron and after stopping how long does it take to return to normal?
     
  12. About 1 to 2 weeks after starting. In terms of back to normal, like I said I have UC, so once it gets going it takes a while (month or 2) to get over it. For people with normal digestive systems it probably won't take too long to get back to normal. I haven't touched orals in a few years.